MAUDE Adverse Event Report: ARTHREX, INC. STOPCOCK,DOUBLE,SPARE,FOR SYNERGY SHEATH; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. STOPCOCK,DOUBLE,SPARE,FOR SYNERGY SHEATH; ARTHROSCOPIC ACCESSORIES
Model Number STOPCOCK,DOUBLE,SPARE,FOR SYNERGY SHEATH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/20/2024, it was reported by a facility representative via sems-06668583 that an ar-3370-0002 stopcock, double, spare, for synergy hd3 sheath lever broke off during a case.There was no harm to the patient.This was discovered during a procedure.Additional information was requested.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-3370-0002 stopcock lot number: 1300497 was received for investigation.Visual evaluation noted that one of the levers of the returned device was damaged and had fallen apart.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.

Brand Name
STOPCOCK,DOUBLE,SPARE,FOR SYNERGY SHEATH
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20367621
Report Number1220246-2024-07988
Device Sequence Number11684755
Product Code NBH
UDI-Device Identifier00888867029897
UDI-Public00888867029897
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTOPCOCK,DOUBLE,SPARE,FOR SYNERGY SHEATH
Device Catalogue NumberAR-3370-0002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown